In this paper, we first recall the classical definitions of Cauchy Principal Value (P.V.) and Hadamard Finite Part (F.P.) of some singular and hypersingular integrals, and we point out the relationships that they have with the first and second derivatives of certain converging improper integrals, both in the classical and the distributional framework. Then, by using this theoretical analysis, conducted on both one-dimensional and two-dimensional examples, we define and analyze rigorously what is meant by regularization of bilinear forms with hypersingular kernels, that typically arise from the resolution in weak form of boundary integral equations related to elliptic and hyperbolic problems. Related numerical results are given.

On the regularization of bilinear forms with hypersingular kernel / Aimi, Alessandra; Panizzi, Stefano. - In: APPLIED AND COMPUTATIONAL MATHEMATICS. - ISSN 1683-3511. - 12:2(2013), pp. 184-210.

On the regularization of bilinear forms with hypersingular kernel

AIMI, Alessandra;PANIZZI, Stefano
2013

Abstract

In this paper, we first recall the classical definitions of Cauchy Principal Value (P.V.) and Hadamard Finite Part (F.P.) of some singular and hypersingular integrals, and we point out the relationships that they have with the first and second derivatives of certain converging improper integrals, both in the classical and the distributional framework. Then, by using this theoretical analysis, conducted on both one-dimensional and two-dimensional examples, we define and analyze rigorously what is meant by regularization of bilinear forms with hypersingular kernels, that typically arise from the resolution in weak form of boundary integral equations related to elliptic and hyperbolic problems. Related numerical results are given.
On the regularization of bilinear forms with hypersingular kernel / Aimi, Alessandra; Panizzi, Stefano. - In: APPLIED AND COMPUTATIONAL MATHEMATICS. - ISSN 1683-3511. - 12:2(2013), pp. 184-210.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2597045
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact